# SDR TSAA20161201034

- Difficulty date: September 16, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N361NC
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 74,173 hours, 48,096 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN HOLE AT BS887, S13L, LOWER FORWARD WINDOW CORNER. HFEC INSPECTION REVEALED A CRACK IN THE FUSELAGE SKIN. CRACKED SKIN REPAIRED IAW SRM REV 111, 53-00-01, REPAIR 34 AND SERVICE BULLETIN 737-53A1177, REV 7.
